Sums of Products of Binomial Coefficients
Abbreviated Journal Title
ARS Comb.
Keywords
Binomial coefficients; Jacobi polynomials; Legendre polynomials; Dixon's; theorem; Mathematics
Abstract
We given a two parameter generalization of identities of Carlitz and Gould involving products of binomial coefficients. The generalization involves Jacobi polynomials.
Journal Title
Ars Combinatoria
Volume
101
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
187
Last Page
192
WOS Identifier
ISSN
0381-7032
Recommended Citation
"Sums of Products of Binomial Coefficients" (2011). Faculty Bibliography 2010s. 1422.
https://stars.library.ucf.edu/facultybib2010/1422
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]